# SDR SWAA2022020365654

- Difficulty date: January 31, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,670 hours, 14,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE OVER WING EXIT ON LEFT SIDE OF AIRCRAFT INOPERATIVE. ; EMERGENCY LIGHTS AOVE OVER WING EXIT ON LEFT SIDE OF AIRCRAFT INOPERATIVE. / [01] REMOVED AND REPLACED LEFT OVER WING EMERGENCY EXIT LIGHT BATTERY PACK REF AMM 33-51-06 OPERATIONAL CHECK GOOD.
